# SDR A6WA202103197717

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 37,302 hours, 36,050 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0182B
- Condition: Failed
- Location: Lt Engine
- Part time: 33,562 hours, 32,355 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED LH ENG COWL A-ICE CAUTION MESSAGE IN FLIGHT WITH SYSTEM OFF. RAN QRH, MESSAGE CLEARED AFTER CLOSING LH 14TH STAGE SOV. LH PRESSURE RELIEF VALVE WAS FOUND TO BE OPEN ON THE GROUND.  ***AIRCRAFT REMOVED FROM SERVICE***  R&R LH ENG COWL ANTI-ICE VALVE IAW AMM 30-22-01. RESET RELIEF VALVE IAW AMM 30-22-04. OPS CHECK OF BOTH GOOD. P/N:5399-00-1, S/N OFF:0182B, S/N ON:0692B.  MPM
